Facebook Pixel
EmpowHER Guest

Plan B effects: Is it implantation spotting or what?

By Anonymous March 15, 2016 - 9:44pm
Rate This

Hi! I had sex with my boyfriend and nothing really went wrong although I feel like because there was a little precm on my boyfriend's hand, I'm afraid it gotten on the condom while he's was putting it on and I'm afraid I can get pregnant by that. (A bit silly but it's possible.) This happened after I finished my period which was at March 4 to March 6. (I usually get 3 days of periods) and I had spotting a couple days after and on March 9 (between 10am and 11am) - the day we had sex. He told me I couldn't get pregnant because I was less fertile and I believe I wasnt ovulating but I don't take chances. So I took plan the day after (around 7 to 8pm). Now, March 15 I got some spotting that was brownish during the evening, didn't appear on my underwear but on the toilet paper, then a few hours later it went light pink. I've been experiencing bloating and gas and I guess a little nauseous so those might be the symptoms of Plan B. Although the spotting got me worried if it was implantation or part of the symptoms. I thought implantation bleeding starts after one month if conceived or whatever not a week later but I really don't know. So help me! I tried to give as much details as I can for calculations.

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Implantation bleeding (and not all women have this) happens 5-6 days after sex. It's the time when, literally, the fertilized egg begins to implant.

Your bleeding is likely to be a side effect of taking emergency contraception. Pregnancy is highly unlikely since you used a condom and then took EC which is up to 95% effective in stopping a pregnancy.

Bear in mind your next cycle may be a bit irregular - another side effect of EC.

You can read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


March 16, 2016 - 6:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!